Pages

Monday, 1 August 2016

Time isn't always on our side: Little update on my life & my health

Its been a while since I've sat down to blog and I do pretty much owe you all an explanation to why I've been away.I'm unable to go into full extent of everything yet, because its still affecting me mentally and emotionally, but you all know that I'm always 100% honest with you when something is going on in my life.As some of you already know, I've been on the pill since my early teens to focus on my hormones and my time of the month.Back in June I was watching a GP documentary with my mum, that had a young lady that was taking the same pill as me (Micronor) and she was immediately advised to stop taking it because she suffered from migraines.Being someone that was told to switch to this pill from another because of my migraines got me extremely worried, so I ended up contacting my nurse to discuss this.She was disgusted how no one picked up on this for the past 11years of me taking it, despite me even mentioning it as it was noted on my file.Because of this, they switched me to the Desogestrel (also known as the mini pill and Progestogen only) pill, as these are more safe for those that suffer from migraines.
I done so much research and spoke to the nurse about this as of course I felt let down by the NHS.The only warning I was given was there could be a little bit of depression, but it wouldn't be long lasting at all.Within the first couple of days, the random cramps stopped, however after a week things dramatically changed.My anxiety increased out of nowhere and I was feeling incredibly low, and I couldn't work out what it was at all.It got to the point where I felt so depressed, I would stay in my room and not engage with anyone, not even by text.It then clicked at the possibility that it could be the pill, so I decided to stop taking it to see if anything changed.Within 48hours of me not taking it, everything improved immediately and I felt like me again.Of course this came with the negatives like stomach cramps, nausea, reduced hormones etc.I wanted to try again to see how I got along with this pill, and despite getting the same effects before after a week, I kept pushing hoping it would stop, but by the second week I couldn't take it anymore.This is one of the reasons why I vanished off social media for a while, because the depression caused by this pill was unreal, and after a lot of consideration, I've decided to stop taking it entirely.I really hope this helps someone that either is taking micronor that suffers with migraines to stop taking them and the side effects of this pill as well.

After that incident, things started to improve and I was back being to my old normal self, until last week.This is the subject of course I don't want to go into too much detail about like I mentioned at the beginning, because its still hurting me quite bad and of course I'm not going to go into too much detail to protect there privacy also.It was mainly a realisation that life is too short, because I nearly lost someone that not only do I love dearly, but they're pretty much my world and having that hitting me just out of blue, has changed the way that I view life.With everything that was going on, blogging or going on my social media wasn't even on my to do list, everything was about them.Of course everything has improved now as I'm back blogging again and I'm going at my own pace until I get back into my routine.If you've been on my blog before, you would of realised I've changed my whole blog template too, to make it more user friendly for you.Let me know what you think of it and I also want to thank you too for your patience as well.I have a lot of posts planned and I'm looking forward to me sharing them with you all xx

No comments:

Post a Comment